# SDR C2XA98IA239

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17720
- Make and model: Emb EMB-120RT
- Aircraft serial: 120142
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 20696
- Condition: Corroded
- Location: Lt Mlg
- Part time: 18,289 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LEFT MAIN LANDING GEAR OLEO STRUT, LOWER TRUNNION CORRODED AT SECONDARY LOCKING STRUT ATTACHMENT.  MAINTENANCE REMOVED AND REPLACED THE TRUNNION IAW EMB-120 CMM 32-12-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
